# SDR NACA2022053000001

- Difficulty date: May 30, 2022
- Submitted: June 4, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,022 hours, 19,097 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEFUEL OPERATION TO COMPLY WITH N/R 0022 AND 0023 OF FUEL LEAK DETECTED, CROSSFEED VALVE NOT WORKING. CORRECTIVE ACTION PENDING.
